Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had hysterectomy, kidney stone surgery, blood clot on ovary, warm sensations on foot. Cause?

Hi, My name is Jean. I had a hysterectomy on 9/24 then a kidney stone surgery on 10/10 with a stent put in and I also am being treated for a blood clot on my ovary with Coumadin. I keep getting these warm sensations through my right foot, like someone dumped some warm water on it. Any idea what it could be? I am 44 years old.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Such sensation are more common with peripheral neuropathies.In this condition, there can be symptoms like numbness, tinging,burning or heaviness etc. Generally patinets with diabetes or with issues related to liver, thyroid or kidneys etc can get this.If your symptoms are there for long and any of additional symptoms are present then its time to see neurologist.

Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor